Can you take percocet with tramadol

Common Questions and Answers about Can you take percocet with tramadol

percocet

Hey there.....I don't know about percocet but I took tramadol with vicodin before. I take tramadol and my script was running out before I could get it refilled so I took the vicodin to help make what tramadol I had left, last. So, medically I think it wouldn't hurt anything to take them. You just have to be very careful with tramadol! I am in the process of trying to ween off of it and my dr.
Hi - sure you can take them every day, make sure you don't take more than is prescribed and know that IF you do take them long term you will be physically dependent on them and when you stop with go through severe withdrawals. That being said it sounds like you need them for pain, take them responsibly and speak with your doctor about long term use and have him explain dependency so you really understand.
If you are in deep enough the you are still taking a drug that has given you seizures i don't see that you can deal with this on your own you both need inpatient treatment or intensive out paniet treatment .
I have been on Percocet for 2 years. I kept having to take more and more until I was taking about 11 a day. When my prescritpion would run out, I would go to people who I knew had pain meds and ask for meds. When that failed, I'd go to an Urgent Care or Immediate Care facility. I have been off the percocet for 3 wks but am now on tramadol to help get off of it (actually, thats all i could get my hands on).
did you only take 1 tramadol? are you in labor now?
The best advice I can give you about getting off of tramadol (I'm over 150 days off of tramadol) is to get as much information as you can about the drug you are on and the various ways to get off of it. And a good place to start for this is going to a thread titled "EmilyPosts Day 45 Again Cold Turkey Tramadol Withdrawal". If you google "tramadol withdrawal" this will be one of many links to choose from.
I was in the same boat as you. Tramadol IS a narcotic, and you can get addicted to it. I had to change doctors and my new doctor told me that tramadol is a narcotic, is very addictive, and does not help pain much and has too many side effects, including seizures. In May of 2008, Sweden moved it onto their controlled substances list as a narcotic. It stimulates the same MU receptors as narcotics do. I would dump it and try something else. Half a tablet won't do much for you...that is 25mg.
I am going to a dr to prescribe me suboxone next week but in the meantime I was wondering if I were to take the tramadol, could that help with my withdrawal symptoms? Thanks......
I take Tramadol for my severe neurological pain. Your doctor prescibed 200mg 2x a day? WOW! if I was you you can play with the dosages (unless in gel packets). My Humana would not pay for the 200mg tramadol, but I can get 50mg out the kazu, so then I would have to take 4 a day. 2 in the morning and 2 at anight 12hour intervals. Beccause they will make you all tired and sleepy.
You lucked out that you found out NOW about the Tramadol, versus a few months into it, where you would have had to deal with that as well. I agree that I wouldn't recommend going back to the Subs. Give it a try, there will be w/ds, but many people manage to get through it. There IS no magical pill, or easy way around w/ds unfortunately, however there ARE ways to treat the symptoms without turning to another addictive substance. Look up the Thomas recipe...
ultram withdrawls make ya panic,,and people who take like 10 or more a day of the ultram have withdrawl symtoms just like vikes and percs. if you can take 1 a day, you might want to try to drop them all togetherone of the major withdrawl symptoms is lack of sleep, week 1 is the worst, that is what the valiums are good for , lack of sleep in week 1 and 2. the lack of sleep somtimes go's on for a month or 2.
If you get any relief from the tramadol you should then start to take walks at night, drink lots of water and take warm baths to induce sweating/detox. Take them for a week at the longest and taper to only one a day..TRAMADOL can be just as hard to get off of.
you MUST HAVE YOUR DOCTOR GIVE YOU A TAPER PLAN FOR VALIUM OR SIMILAR MEDS...Seizures can take place if you just cold turkey it. They can help for the anxiety, no question...and you likely will need help for that..but be careful..
Well I don't have your medical chart but you can continue to take the percocet when you need it. If you want to stop taking them alltogether then you will probably need a little more tramadol so you won't withdrawal. If you are not sure that you have the willpower to taper the percs it might be a good idea to try the ultram. Like your doctor said, cross that bridge when we come to it. The fact is that you don't yet know how you will react to the tramadol.
It will help you adjust and keep the more difficult withdrawals at bay. You can just stop the Percocet now. Post back and let us know how you're feeling. You might want to call your doctor to let him/her know what you're doing and to get some advice on how to taper.
When you really really understand that and know that they have no compassion for the souls of men you can begin to chose life and living even though you have pain. Embrace pain. Confront it and do all you can naturally to feel better be it diet, working out or just being more active with friends or family. Hang in there. Get off all meds. Take lots of vitamins and drink lots of water while going through the hell and just know there is a much better way to live !!!!
It is important that you be honest with him so he can help you the right way. Withdrawals can be tough but we get through them. Switching from one pill to another is like switching from Jack Daniels to beer. It still gets me drunk. There's lots of great folk here that can give you good suggestions. Stick around and check the place out. Good luck!!
I do not know enough about your situation other than to suggest you find a new doctor who you can establish trust with and to tell you, you are not alone. I care if you live or die! Many of use have these feelings from time to time. Hang in there and please post back. I live in constant pain also but live alone. I have tried to get my cat to take care of me with no luck ;) It sounds like you are alone a lot which I know can be very trying for me.
and all i can think about is getting more. you can do this tho and these wd are only temporary. can you take off work? does your husband know your on them?
I tell you all one thing, percocets make me smoke a lot more than I ever did, that will be one less headache once I wean off some more...can I take tramadol with percocet the last week for the pain? 5mgs of perc with 100 mg of tramadol?
Check out the health pages and get some supplements to take. Time to give your body something healthy. When are going ct? Read all you can on here. You have to do the hard work and we will be here to support you.........
Take the hot soaks and the 5htps. 3000mgs of L-Tyrosine along with the B-6 does help with energy. Take the Imodium as much as you need right now. You are at the hump Bud. It gets better from here.
hopefully the doc. can help you, especially if you're honest with him/her. Maybe can help you with a tapering plan. You REALLY have to want to stick to it to do it. mines was h3ll at first, but now its getting easier. some of the anxiety has eased since the beginning of my taper. take care!!
Do you have anyone that can be with you as you do this? There is no way to get past the withdrawals. They will be what they will be, nut the Thomas Recipe will help a lot. You can even start it a few days before you start the withdrawal process. Are you getting the meds from a Dr.? If so, perhaps you can talk to them about options. The hard part is mental. You will survive the withdrawals..you may not like it, but you will survive.
but they all contain tylenol///ultracet is tam with tylenol....Ultram is just tramadol///tramadol is the generic name and Ultam is a brand name Trams do have both an AD quality causing increased seratonin/which is the same action as many popular ADs...zoloft, lexapro, prozac paxil, celexa...but it is an intense immediate effect with trams and these other ADs have to build up over time to help depression...
I wish you the best with this and hope you're feeling better REAL soon! Oh, by the way, you can take ibuprofen along with the percocet even though the percocet already has tylenol in it, because ibuprofen and acetominophen are able to be taken together. Just don't take more tylenol along with it, because that will be too much tylenol and it could damage your liver.
I think the best thing for you to do is to isolate yourself from the people in your life who are offering it to you. Do you have any family that can help you with your child while you are going thru w/d's. I think I started feeling better after a week. Let us know how you are doing!
I'm severely opposed to addiction or addictive behaviors but from what I've read it looks like Percocet will totally eat you up if you don't watch it. I only use it as prescribed so I guess I'm okay but am I really? Thanks in advance to all of you! Your blunt, brutal and terrifying honesty was a real eye opener to the dragon I'm dancing with every time I open the bottle and I'm not comfortable with that anymore. You guys are great and I'll openly accept any advice or stories you may have.
It kind of sounds like nothing can be passed over you. Do you have a prior addiction? Just a question, while wishing you the best....I have a daughter that age too.
MedHelp Health Answers